Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 182, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2018, 1:41 PM CDT for Yazoo County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2018, 1:41 PM CDT (18:41 UTC)
- Expired
- May 25, 2018, 2:26 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 1:48 PM CDT | TSTM WND DMG | Satartia, MS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM SATARTIA. TREE DOWN AND A FENCE DAMAGED. CATTLE ESCAPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 930 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
307
WUUS54 KJAN 251841
SVRJAN
MSC163-251945-
/O.NEW.KJAN.SV.W.0182.180525T1841Z-180525T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
141 PM CDT FRI MAY 25 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Yazoo County in central Mississippi...
* Until 245 PM CDT.
* At 141 PM CDT, a severe thunderstorm was located near Tinsley, or
10 miles southwest of Yazoo City, moving east at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Tinsley around 200 PM CDT.
Little Yazoo around 225 PM CDT.
Myrleville around 245 PM CDT.
Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3267 9064 3286 9058 3291 9037 3283 9022
3269 9028 3259 9042
TIME...MOT...LOC 1841Z 292DEG 10KT 3273 9052
HAIL...0.75IN
WIND...60MPH
$$
CME3 follow-up statements
801
WWUS54 KJAN 251855
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
155 PM CDT FRI MAY 25 2018
MSC163-251945-
/O.CON.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/
Yazoo MS-
155 PM CDT FRI MAY 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL YAZOO COUNTY...
At 155 PM CDT, a severe thunderstorm was located over Tinsley, or 11
miles south of Yazoo City, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Little Yazoo around 215 PM CDT.
Myrleville around 235 PM CDT.
Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3264 9056 3279 9056 3288 9041 3283 9022
3269 9028 3259 9042
TIME...MOT...LOC 1855Z 292DEG 11KT 3270 9045
HAIL...<.75IN
WIND...60MPH
$$
CME780 WWUS54 KJAN 251905 SVSJAN Severe Weather Statement National Weather Service Jackson MS 205 PM CDT FRI MAY 25 2018 MSC163-251945- /O.CON.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/ Yazoo MS- 205 PM CDT FRI MAY 25 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTH CENTRAL YAZOO COUNTY... At 205 PM CDT, a severe thunderstorm was located over Little Yazoo, or 11 miles south of Yazoo City, moving east at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of south central Yazoo County, including the following locations... Bentonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3263 9052 3272 9049 3269 9028 3259 9042 TIME...MOT...LOC 1905Z 292DEG 10KT 3269 9042 HAIL...<.75IN WIND...60MPH $$ JM
586
WWUS54 KJAN 251926
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
226 PM CDT FRI MAY 25 2018
MSC163-251936-
/O.CAN.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/
Yazoo MS-
226 PM CDT FRI MAY 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YAZOO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3263 9052 3272 9049 3269 9028 3259 9042
TIME...MOT...LOC 1922Z 292DEG 10KT 3267 9035
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:47 PM CDT, 54 minutes earlier.
Area forecast discussion, May 25, 12:47 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1247 PM CDT Fri May 25 2018 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Numerous showers and storms are already ongoing across the region and will continue to impact the area through the early evening hours tonight. VFR conditions will prevail outside of these showers and storms with brief reductions to MVFR ceilings and IFR visibilities within any of this activity. Once again, a few hours of fog and/or low ceilings will be possible early tomorrow morning but will be dependent on where rainfall occurs today so left mention/flight category reductions out of the TAFs for now but could be needed with later issuance. Another round of showers and storms could get an early start again late tomorrow morning so VCSH will be possible at any TAF site. /TW/ && .DISCUSSION... Upper-level troughing remains in place across the region and will allow for another round of diurnal convection late this morning through the early evening hours. Convection is expected to be much more widespread today with the greatest coverage along and southeast of the Natchez Trace corridor where a moisture/ThetaE axis will reside. The environment will not be overly favorable for microbursts with the modified 12z JAN sounding resulting in a microburst composite value of 1. Weak mid-level lapse rates and saturated profiles with tall skinny CAPE distribution will not be supportive of microbursts. However, the abundance of deep moisture combined with slow moving storms in weak flow and the potential for outflow boundary interactions will result in an increased chance for flash flooding compared to previous days. The greatest potential for flash flooding will be located generally along and east of the Natchez Trace corridor where latest 12z hi- res CAM guidance has shown the potential for locally heavy rainfall amounts of up to 4-5". Given the greater coverage of storms went ahead and included this area in a limited risk for flash flooding in the graphics/HWO through the early evening hours tonight. Further to the northwest over the ArkLaMiss Delta, convection will be more scattered in nature this afternoon, however a broken line of showers and storms emanating out of eastern Oklahoma could move into the northwest Delta early this evening. The thermodynamic environment will be slightly more favorable with better lapse rates, however the loss of daytime heating should preclude a greater severe threat outside of an isolated strong to severe storm. Otherwise, cloud cover along and east of I-55 will help to keep afternoon high temperatures a little cooler in some locations compared to the last few days. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 86 70 87 68 / 64 27 61 42 Meridian 86 69 86 67 / 67 50 68 44 Vicksburg 87 71 89 70 / 59 21 52 27 Hattiesburg 86 70 86 68 / 70 37 84 50 Natchez 87 70 87 69 / 61 21 61 32 Greenville 88 72 88 71 / 42 20 51 21 Greenwood 87 71 87 70 / 49 20 51 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/NF/EC
Hazardous weather outlook, May 25, 10:26 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1026 AM CDT Fri May 25 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-048- 053-059-060-261530- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne-Jefferson- Adams- 1026 AM CDT Fri May 25 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Flash flooding will be possible across mainly southeastern Mississippi between Sunday night and Tuesday as a developing tropical system moves north from the Gulf of Mexico. Thunderstorms with this system will be capable of producing very heavy rainfall, and total rainfall amounts of 3 to 5 inches are likely across the Interstate 59 corridor near Hattiesburg to Meridian. There are still some uncertainties regarding the eventual track and strength of the system, so residents and travelers across the ArkLaMiss region are encouraged to stay tuned to the latest forecast updates. (https://www.weather.gov/images/jan/graphicast/image1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. MSZ043>046-049>052-054>058-061>066-072>074-261530- Madison MS-Leake-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale- Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1026 AM CDT Fri May 25 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today Locally heavy rainfall and flash flooding will be possible across southeast Mississippi this afternoon through the early evening hours due to slow moving thunderstorms. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Flash flooding will be possible across mainly southeastern Mississippi between Sunday night and Tuesday as a developing tropical system moves north from the Gulf of Mexico. Thunderstorms with this system will be capable of producing very heavy rainfall, and total rainfall amounts of 3 to 5 inches are likely across the Interstate 59 corridor near Hattiesburg to Meridian. There are still some uncertainties regarding the eventual track and strength of the system, so residents and travelers across the ArkLaMiss region are encouraged to stay tuned to the latest forecast updates. (https://www.weather.gov/images/jan/graphicast/image1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 1 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 25, 11:25 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1125 AM CDT FRI MAY 25 2018
MSZ035-251715-
Humphreys MS-
1125 AM CDT FRI MAY 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HUMPHREYS COUNTY
UNTIL 1215 PM CDT...
At 1124 AM CDT, Meteorologists were tracking a strong thunderstorm
near Isola, or 7 miles west of Belzoni, moving southeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Belzoni around 1150 AM CDT.
Other locations impacted by this storm include Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3308 9045 3303 9066 3310 9066 3310 9068
3311 9068 3312 9070 3314 9070 3315 9069
3320 9068 3323 9073 3326 9073 3327 9072
3327 9056 3328 9056
TIME...MOT...LOC 1624Z 325DEG 7KT 3319 9061
TWSpecial weather statement, May 25, 12:17 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
1217 PM CDT FRI MAY 25 2018
MSZ041-251745-
Sharkey MS-
1217 PM CDT FRI MAY 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHARKEY COUNTY
UNTIL 1245 PM CDT...
At 1216 PM CDT, Meteorologists were tracking a strong thunderstorm
over Anguilla, or 7 miles northeast of Rolling Fork, moving east at
10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Sharkey County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3289 9088 3307 9085 3308 9066 3295 9067
3289 9071
TIME...MOT...LOC 1716Z 279DEG 8KT 3298 9079
CMESpecial weather statement, May 25, 12:55 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Jackson MS 1255 PM CDT FRI MAY 25 2018 MSZ027-036-251830- Carroll MS-Holmes MS- 1255 PM CDT FRI MAY 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HOLMES AND SOUTHWESTERN CARROLL COUNTIES UNTIL 130 PM CDT... At 1255 PM CDT, Meteorologists were tracking a strong thunderstorm near Black Hawk, moving northeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Black Hawk around 110 PM CDT. Emory around 115 PM CDT. Coila around 130 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3315 9001 3330 9014 3348 8994 3326 8976 TIME...MOT...LOC 1755Z 234DEG 7KT 3328 9001 CME
Special weather statement, May 25, 1:14 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
114 PM CDT FRI MAY 25 2018
MSZ060-251900-
Adams MS-
114 PM CDT FRI MAY 25 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ADAMS COUNTY UNTIL 200
PM CDT...
At 114 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sibley, or near Natchez. This storm was nearly stationary.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kingston and Sibley around 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3146 9152 3153 9152 3154 9144 3157 9141
3160 9141 3160 9142 3162 9137 3138 9118
3137 9122 3137 9124 3136 9126 3137 9127
3136 9128 3136 9131 3134 9135 3134 9136
3132 9140
TIME...MOT...LOC 1814Z 328DEG 3KT 3145 9136
TWSpecial weather statement, May 25, 1:21 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Jackson MS 121 PM CDT FRI MAY 25 2018 MSZ018-251845- Bolivar MS- 121 PM CDT FRI MAY 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR COUNTY UNTIL 145 PM CDT... At 121 PM CDT, Meteorologists were tracking a strong thunderstorm near Shelby, moving southeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Shelby around 135 PM CDT. Mound Bayou and Renova around 145 PM CDT. Other locations impacted by this storm include Winstonville, Pace and Merigold. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3378 9096 3399 9087 3398 9067 3376 9068 TIME...MOT...LOC 1821Z 298DEG 7KT 3388 9085 CME
Special weather statement, May 25, 1:26 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Jackson MS 126 PM CDT FRI MAY 25 2018 MSZ042-251900- Yazoo MS- 126 PM CDT FRI MAY 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YAZOO COUNTY UNTIL 200 PM CDT... At 126 PM CDT, Meteorologists were tracking a strong thunderstorm 7 miles east of Holly Bluff, or 11 miles southwest of Yazoo City, moving southeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Yazoo County, including the following locations... Satartia. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3272 9070 3289 9061 3290 9035 3262 9054 TIME...MOT...LOC 1826Z 294DEG 10KT 3279 9058 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | Special Weather Statement | JAN | Grenada | 25 min |
| May 24, 7:39 PM CDT | Special Weather Statement | JAN | Rankin | 36 min |
| May 25, 11:25 AM CDT | Special Weather Statement | JAN | Humphreys | 50 min |
| May 25, 12:17 PM CDT | Special Weather Statement | JAN | Sharkey | 28 min |
| May 25, 12:55 PM CDT | Special Weather Statement | JAN | Carroll | 35 min |
| May 25, 1:14 PM CDT | Special Weather Statement | JAN | Adams | 46 min |
| May 25, 1:21 PM CDT | Special Weather Statement | JAN | Bolivar | 24 min |
| May 25, 1:26 PM CDT | Special Weather Statement | JAN | Yazoo | 34 min |
| May 25, 1:51 PM CDT | Special Weather Statement | JAN | Lincoln | 24 min |
| May 25, 2:12 PM CDT | Special Weather Statement | JAN | Sunflower | 33 min |
| May 25, 2:28 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| May 25, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 40 min |
| May 25, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 54 min |
| May 25, 3:14 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 31 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | JAN | Hinds | 2 hr |
| May 25, 3:56 PM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| May 25, 4:07 PM CDT | Special Weather Statement | JAN | Scott | 38 min |
| May 25, 4:11 PM CDT | Special Weather Statement | JAN | Claiborne | 34 min |
| May 25, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 30 min |
| May 25, 4:19 PM CDT | Special Weather Statement | JAN | Webster | 26 min |
| May 25, 4:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 24 min |
| May 25, 4:25 PM CDT | Special Weather Statement | JAN | Bolivar, Washington | 35 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 52 min |
| May 25, 5:10 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| May 25, 5:19 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 26 min |
| May 25, 5:31 PM CDT | Special Weather Statement | JAN | Jefferson | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.